# SDR TWAA0018410

- Difficulty date: November 18, 2000
- Submitted: November 27, 2000
- Operation: Air carrier
- Aircraft: N959U
- Make and model: Doug DC-9-82
- Aircraft serial: 49704
- Aircraft time: 39,119 hours, 19,711 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND CORROSION ON MEMBRANE AT STA 200, RBL 46 TO 50, AND ON MEMBRANE RT SIDE AT SIDEWALL TO FLOOR SUPPORT ANGLE STA 160 TO 180, RBL 53 TO 57.  INSTALLED NEW MEMBRANES FROM STA 160 TO 200, RBL 44 TO RBL 57, PER SRM 53-01 PAGE 9 FIGURE 2, DRAWING 9936534, SRM 51-30-5.  SEALED PER SRM 51-20-0.
